# SDR AALA201712229021

- Difficulty date: December 8, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 13,831 hours, 2,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: F0459397
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT BEZEL AND MOUNT AT SEAT 2A AFT, LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT IAW CMM 27-02-71.
